Controllability of Mild Solutions for Evolution Equations with Infinite State-Dependent Delay

Authors

  • Selma Bendimerad Baghli
  • Djillali Aoued

Keywords:

Controllability, Mild solution, Evolution equations, Neutral problems, Infinite delay, State-dependent delay, Fixed point, Nonlinear alternative, Semigroup theory, Fréchet spaces.

Abstract

We consider in this paper the controllability of mild solutions defined on the semi-infinite positive real interval fortwo classes of first order partial functional and neutral functional evolution equations with infinite state-dependent delay using a nonlinear alternative due to Avramescu for sum of compact and contraction operators in Fréchet spaces, combined with the semigroup theory.

Author Biography

  • Selma Bendimerad Baghli
    Lecturer on Mathematics at Mathematic Department

Downloads

Published

2016-10-30

Issue

Section

Functional Analysis

How to Cite

Controllability of Mild Solutions for Evolution Equations with Infinite State-Dependent Delay. (2016). European Journal of Pure and Applied Mathematics, 9(4), 383-401. https://ejpam.com/index.php/ejpam/article/view/2456

Similar Articles

1-10 of 790

You may also start an advanced similarity search for this article.